MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. LINER NEUTRAL 32 MM I.D. SIZE GG; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. LINER NEUTRAL 32 MM I.D. SIZE GG; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Additional surgeon: (b)(6).Report source: foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2021-00257.
 
Event or Problem Description
It was reported that during total hip arthroplasty they implanted trilogy it cup and then tried to fix the liner in cup but it would not engage.A new liner was opened and tried to fit but it was not engaging either.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
LINER NEUTRAL 32 MM I.D. SIZE GG
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key12438158
Report Number0002648920-2021-00256
Device Sequence Number14331755
Product Code LPH
UDI-Device Identifier00889024149083
UDI-Public(01)00889024149083(17)251216(10)64841018
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2025
Device Model NumberN/A
Device Catalogue Number00875100832
Device Lot Number64841018
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN LINER; UNKNOWN SHELL; UNKNOWN LINER; UNKNOWN SHELL